# SDR AALA20090513TUL01

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START IN EXTERIOR FUSE SKIN AT STA 886, 2 INCH BELOW L10L.  INSTALLED FUSELAGE SKIN DOUBLER, STA 886 LT LONGERON 10, PER EA MD80-53-006187.
